# SDR XN0A1279

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 36,565 hours, 18,414 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Control Unit
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 YAW DAMPER WILL NOT ENGAGE.  TRANSFERRED TO DMI LOG 5951 IAW ENA MEL REFERENCE 22-21-01 CAT-A.  REMOVED AND REPLACED YAW DAMPER ENGAGE UNIT, OPS CHECK OK IAW A300 AMM 22-11-12.  THIS CLEARS DMI 5951.  PLACARDS REMOVED.
